# SDR CKSA98320

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 510-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, SEAT TRACK CORRODED FROM BS 510 TO BS 660, BWL 199.8, RBL 33 (SEVERAL PLACES).  FOUND SEAT TRACK OUT OF LIMITS.  ID MATERIAL PN BAC1520-1854.  REPAIRED IAW SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-210-03-4.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00397.
